# SDR WX0A2024080532143

- Difficulty date: August 4, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N328NV
- Make and model: Airbus A319-111
- Aircraft serial: 2821
- Aircraft time: 50,242 hours, 35,938 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light Sys
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) EXIT EMERGENCY LIGHTS REMAIN ON WITH NO POWER ON THE AIRCRAFT & WITH EMERGENCY LIGHT SWITCH OFF (BATTERY OFF & NO MX SWITCH ON).   PERFORMED OPS TEST OF CABIN EMERGENCY EXIT LIGHTING IAW AMM 33-51-11-710-050-A CHECKS GOOD. A/C OK FOR SERVICE.
